Affordable Access

Access to the full text

Quantum anomalies and logarithmic derivatives of feynman pseudomeasures

Authors
  • Gough, J.1
  • Ratiu, T. S.2
  • Smolyanov, O. G.3
  • 1 Aberystwyth University, Institute of Mathematics, Physics, and Computer Sciences, Aberystwyth, Great Britain , Aberystwyth (United Kingdom)
  • 2 École Polytechnique Fédérale de Lausanne, Section de Mathématiques and Bernoulli Center, Lausanne, CH-1015, Switzerland , Lausanne (Switzerland)
  • 3 Moscow State University, Mechanics and Mathematics Faculty, Moscow, 119991, Russia , Moscow (Russia)
Type
Published Article
Journal
Doklady Mathematics
Publisher
Pleiades Publishing
Publication Date
Nov 01, 2015
Volume
92
Issue
3
Pages
764–768
Identifiers
DOI: 10.1134/S1064562415060356
Source
Springer Nature
Keywords
License
Yellow

Abstract

Connections between quantum anomalies and transformations of pseudomeasures of the type of Feynman pseudomeasures are studied. Mathematical objects related to the notion of the volume element in an infinite-dimensional space considered in the physics literature [1] are discussed.

Report this publication

Statistics

Seen <100 times